random medium — 1 articles found.

Limiting behaviour of the super-Brownian motion with super-Brownian immigration

C. R. Math. Rep. Acad. Sci. Canada Vol. 25 (1) 2003, pp. 1–6
Vol.25 (1) 2003
W. Hong Details
(Received: 2002-07-01 )
(Received: 2002-07-01 )

W. Hong

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords: immigration, large deviation, moderate deviation, random medium, super-Brownian motion

AMS Subject Classification: Central limit and other weak theorems, Branching processes (Galton-Watson; birth-and-death; etc.) 60F05, 60J80

PDF(click to download): Limiting behaviour of the super-Brownian motion with super-Brownian immigration